# SDR C2XA09SH448

- Difficulty date: November 22, 2009
- Submitted: November 22, 2009
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 25,927 hours, 19,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK, LT FUSELAGE SKIN HAS CRACKS BETWEEN FR 75-78.  REPAIRED SKIN IAW EC 5330-02009.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
